MAUDE Adverse Event Report: KA MEDICAL SIEGE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

KA MEDICAL SIEGE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number SVP2.5-0.021
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports while doing an in-service for the siege vascular plug and after prepping the plug, the physician inserted the plug into the catheter and stated to push.The siege plug became stuck and after many unsuccessful attempts to advance the plug, the physician pulled it back out of the catheter, where it was discovered that the distal tip started to curl up.The anatomy was not torturous.No additional details were provided.
 
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The device was retuned for investigation.Photos were taken of the returned product.The distal end of the delivery was damaged (coiled up).This is caused by the loader not being fully seated on the catheter hub, but the wire is pushed causing it to coil and bunch up.Each of the recommended compatible microcatheters was evaluated for device transfer with the damaged device.The distal tip of the loader was held in contact with the microcatheter hub and in all cases the device transferred smoothly through the hub and into the proximal section of the microcatheter.The plug and wire were successfully transferred into other recommended catheters.The complaint is not confirmed.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
SIEGE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
KA MEDICAL
1265 grey fox road
suite 550
arden hills MN 55112
Manufacturer Contact
1265 grey fox road
suite 550
arden hills, MN 55112
6512622810
MDR Report Key24905886
Report Number3012276280-2026-00012
Device Sequence Number13230036
Product Code KRD
UDI-Device Identifier00884450815908
UDI-Public00884450815908
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K240261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSVP2.5-0.021
Device Lot Number204656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown